Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

53

J. A. Calderhead and Samuel Hart Wright
The American Mathematical Monthly
Vol. 5, No. 1 (Jan., 1898), pp. 26-27
DOI: 10.2307/2970901
Stable URL: http://www.jstor.org/stable/2970901
Page Count: 2
Topics: Latitude, Sun
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails